Downloads: 104
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
B49_008.pdf | 751.15 kB | Adobe PDF | View/Open |
Title: | Topological instability of laminar flows for the two-dimensional Navier-Stokes equation with circular arc no-slip boundary conditions (Harmonic Analysis and Nonlinear Partial Differential Equations) |
Authors: | YONEDA, Tsuyoshi |
Author's alias: | ヨネダ, ツヨシ |
Keywords: | MSC: 35Q30 76D05 76D10 53A04 Navier-Stokes equation laminar flow no-slip boundary condition |
Issue Date: | Jun-2014 |
Publisher: | Research Institute for Mathematical Sciences, Kyoto University |
Journal title: | 数理解析研究所講究録別冊 |
Volume: | B49 |
Start page: | 131 |
End page: | 137 |
Thesis number: | KJ00009529759 |
Description: | "Harmonic Analysis and Nonlinear Partial Differential Equations". July 8~10, 2013. edited by Mitsuru Sugimoto and Hideo Kubo. The papers presented in this volume of RIMS Kokyuroku Bessatsu are in final form and refereed. |
Rights: | c 2014 by the Research Institute for Mathematical Sciences, Kyoto University. All rights reserved. |
URI: | http://hdl.handle.net/2433/226232 |
Appears in Collections: | B49 Harmonic Analysis and Nonlinear Partial Differential Equations |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.